# SDR COEA0701919

- Difficulty date: August 26, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Engine: Pwa PW120
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: S5701007200640
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION.  LT WING FLAP HORIZONTAL HINGE FITTING SUPPORT STRUT AT WING RIB 9.  HAS EXFOLIATION ON IB END OF FITTING FORK.  REMOVED AND INSTALLED NEW FLAP HINGE SUPPORT STRUT.  (K)
